Show simple item record

dc.contributor.authorFan, Jishan ( Orcid Icon 0000-0001-5001-2462 )
dc.contributor.authorZhou, Yong ( )
dc.date.accessioned2021-08-20T19:30:48Z
dc.date.available2021-08-20T19:30:48Z
dc.date.issued2021-03-21
dc.identifier.citationFan, J., & Zhou, Y. (2021). Uniform regularity of fully compressible Hall-MHD systems. Electronic Journal of Differential Equations, 2021(17), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14414
dc.description.abstractIn this article we study a fully compressible Hall-MHD system. These equations include shear viscosity, bulk viscosity of the flow, and heat conductivity and resistivity coefficients. We prove uniform regularity estimates.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectHall-MHDen_US
dc.subjectUniform regularityen_US
dc.subjectCompressibleen_US
dc.titleUniform regularity of fully compressible Hall-MHD systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record